MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 0 S/A SH; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 0 S/A SH; SUTURE, NONABSORBABLE, SILK
Model Number K834H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but was unavailable: was the needle piece removed from the patient during the same procedure? no further information is available.What tissue/location was suturing when pull off occurred? no further information is available.Were there any unexpected outcomes or complications as a result of this suture needle pull off event? no further information is available.Lot number? no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2021 and suture was used.During the procedure, the suture had been detached from the needle.It was not a control release needle.There were no patient consequences reported.Additional information was requested.

Brand Name
SILK BLK 30IN 0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12708842
Report Number2210968-2021-10440
Device Sequence Number19209214
Product Code GAP
UDI-Device Identifier10705031044418
UDI-Public10705031044418
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK834H
Device Catalogue NumberK834H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1